Ohio, 2010

Heavy Snow in Ohio, February 15 to 16, 2010

February 15 to 16, 2010 · NWS ILN · 23 events in 23 counties and zones

A center of low pressure tracked south of the Ohio Valley on Monday, February 15th. As it approached the area, snow overspread the region, accumulating from 4 to 8 inches, with the heaviest amounts found along the I-71 corridor between Cincinnati and Columbus.

Where it happened

Every event with a place to put it; 23 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A center of low pressure tracked south of the Ohio Valley on Monday, February 15th. As it approached the area, snow overspread the region, accumulating from 4 to 8 inches, with the heaviest amounts found along the I-71 corridor between Cincinnati and Columbus.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Feb 15, 12:37 AM EST, 1 hour 23 minutes earlier.

Area forecast discussion, Feb 15, 12:37 AM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1237 AM EST MON FEB 15 2010

.SYNOPSIS...
DEEPENING LOW PRESSURE WILL TRACK ALONG THE OHIO RIVER THROUGH
MONDAY AFTERNOON...AS A DEEP UPPER TROUGH SWINGS INTO THE OHIO
VALLEY. MEAN UPPER TROUGH WILL REMAIN CENTERED OVER THE EASTERN
UNITED STATES THROUGH FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SFC LOW OVER SE IL TO TRACK SE THRU THE OHIO VALLEY OVERNIGHT
INTO MONDAY. LATEST SFC OBS AND RADAR IMAGERY INDICATES THAT
SNOW WAS JUST BEGINNING TO DEVELOP INTO ILN/S EXTREME SW FA DUE
TO WEAK ISENTROPIC LIFT AHD OF THE MAIN SYSTEM. EXPECT THIS LIGHT
SNOW ACTIVITY TO SLOWLY OVERSPREAD THE SW AS THIS FAVORABLE
ISENTROPIC LIFT SPREADS NE. LATEST NAM SOLN CLOSE TO PREV SOLN...
ONLY SLIGHTLY SLOWER AND A LTL FURTHER NORTH WITH SFC LOW TRACKING
TO TO A PSN NORTH OF SDF BY 09Z. HAVE CONTD PREV FCST JUST A LTL
SLOWER WITH ONSET OF SNOW WITH WIDESPREAD SNOW SPREADING INTO THE
SW LATE TONIGHT AS LIFT AND MSTR INCREASE AHD OF THE LOW. SNOWFALL
OF 1 TO 3 INCHES LOOKS ON TARGET BY SUNRISE OVER THE SW WITH
FAVORABLE 925 MB CONVERGENCE DEVELOPING LATE. HAVE CONTD PREVIOUS
HEADLINES WITH FCST LOOKING TO BE IN GOOD ORDER.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
INGREDIENTS COMING TOGETHER FOR A WIDESPREAD SIGNIFICANT SNOW
ACROSS MUCH OF THE CWA ON MONDAY...AS SFC LOW BEGINS TO OCCLUDE
OVER NORTHERN KENTUCKY. THESE SCENARIOS USUALLY BRING SWATHS OF
HEAVY PRECIP TO PARTS OF THE CWA...AND WITH SFC TEMPS THIS TIME
BEING BELOW FREEZING THROUGH THE DURATION OF THE EVENT...PARTS OF
IN/KY/OH WILL SEE THEIR THIRD SIGNIFICANT SNOW ACCUMULATION IN
THE PAST 10 DAYS.

MODELS HAVE BEEN QUITE CONSISTENT WITH A SWATH OF GREATER THAN
.4-INCH QPF ACROSS THE SOUTHERN TWO-THIRDS OF THE CWA. TEMPS WILL
GENERALLY REMAIN IN THE 20S SO SNOWFALL RATIOS WILL BE AROUND
15:1. CONFIDENCE REMAINS HIGH THAT A WIDE SWATH OF 6-INCH AND
GREATER SNOWS WILL FALL ACROSS THE SOUTHERN TWO THIRDS OF THE CWA.
THEREFORE WARNING WAS ISSUED EARLIER THIS AFTERNOON FOR THIS
AREA...WITH WINTER WEATHER ADVISORY ACROSS THE FAR NORTH WHERE
SNOWFALL SHOULD BE IN THE 2 TO 5 INCH RANGE.

WITH THE CYCLONE OCCLUDING NEAR THE SOUTHERN CWA BORDER...A TROWAL
WILL LIKELY SET UP ACROSS CENTRAL PARTS OF INDIANA AND OHIO BY
MONDAY AFTERNOON. NAM IS THE FURTHEST NORTH WITH THIS
FEATURE...WITH TROWAL ANALYZED NEAR A
PARKERSBURG...COLUMBUS...MUNCIE LINE AT 18Z MON. NAM SEEMS TO
HANDLE OCCLUDING CYCLONES THE BEST...AND ITS DEEPER SOLUTIONS IN
SUCH SITUATIONS HAS VERIFIED BETTER THAN OTHER MODELS THIS
WINTER...SO USED THE NORTHERN NAM SOLUTION IN TRYING TO ANALYZE
HEAVY SNOW POTENTIAL WITH THIS STORM. WITH THIS BEING SAID...LOW-
LEVEL FRONTOGENESIS WILL SET UP NEAR AND JUST SOUTH OF THE TROWAL
AXIS...WITH POTENTIAL FOR BANDED SNOWFALL DEVELOPING ON THE WARM
SIDE OF FRONTOGENESIS MAX. GIVEN THE PREFERRED NAM SOLUTION FOR
TROWAL LOCATION...THE BEST CHANCE FOR LOCALIZED HEAVY SNOWFALL
CURRENTLY APPEARS TO BE ROUGHLY NEAR AND 20 MILES EITHER SIDE OF A
HAMILTON...XENIA...COLUMBUS LINE. WOULD NOT BE SURPRISED TO SEE
7 TO 9 INCH AMOUNTS IN THIS CORRIDOR...AND EVEN A FEW 10 INCH
AMOUNTS. OF COURSE...THIS FORECAST IS HIGHLY DEPENDENT ON BOTH THE
TRACK OF THE LOW...THE EXTENT TO WHICH WARM AIR OCCLUDES AROUND
IT...AND THE STRENGTH OF LOCATION OF ANY TROWAL AND
FRONTOGENETICAL FORCING. ANY DEVIATIONS IN THESE FACTORS WILL
EASILY SHIFT THE LOCATION OF HEAVIEST SNOW NORTH OR SOUTH OF THE
CURRENT FORECAST.

AS LOW CONTINUES TO OCCLUDE MONDAY EVE...PRIMARY ENERGY WILL BE
TRANSFERRED TO DEVELOPING SURFACE LOW OVER THE MID ATLANTIC COAST.
THIS WILL SHIFT PRIMARY FORCING MECHANISM TO DEFORMATION
AXIS...WHICH WILL CAUSE LINGERING SNOWS ACROSS THE EASTERN THIRD
OF THE CWA EARLY MONDAY EVENING. SCATTERED SNOW SHOWERS WILL
LIKELY LINGER MUCH OF MONDAY NIGHT WITH LIGHT ADDITIONAL
ACCUMULATION POSSIBLE. WEST WINDS WILL ALSO BEGIN TO GUST IN THE
20-30 MPH RANGE WHICH MAY LEAD TO LOCALIZED BLOWING AND DRIFTING
SNOW.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
BROAD UPPER LEVEL TROUGH WILL REMAIN IN PLACE ACROSS THE GREAT
LAKES REGION THROUGH AT LEAST THE MIDDLE PART OF THE WEEK. A
PERSISTENT CYCLONIC LOW LEVEL FLOW PATTERN WILL RESULT IN A
CONTINUED THREAT FOR SCATTERED SNOW SHOWERS ACROSS OUR
FA...ESPECIALLY ACROSS OUR NORTHERN/EASTERN PORTIONS. BOTH THE 12Z
GFS AND ECMWF ARE INDICATING AN EMBEDDED SHORT WAVE ROTATING DOWN
ACROSS THE EASTERN GREAT LAKES TUESDAY NIGHT INTO EARLY WEDNESDAY.
RIGHT NOW...IT LOOKS LIKE THE BEST FORCING ASSOCIATED WITH THIS
WILL REMAIN TO OUR NORTH AND EAST. WILL THEREFORE KEEP POPS IN
CHANCE CATEGORY ATTM BUT WILL HAVE TO KEEP AN EYE ON IT WITH LATER
RUNS TO SEE IF IT TRENDS FARTHER TO THE SOUTHWEST.

THE 12Z GFS IS STILL ADVERTISING A DEVELOPING LOW PUSHING INTO THE
OHIO VALLEY NEXT WEEKEND...BUT IT HAS TRENDED A BIT FARTHER NORTH
THAN EARLIER RUNS. THE 12Z GFS ENSEMBLES REMAIN QUITE VARIABLE...
WITH ABOUT HALF OF THE MEMBERS INDICATING A DEVELOPING LOW AND HALF
NOT. MEANWHILE...THE PAST TWO RUNS OF THE ECMWF HAVE BEEN MUCH
WEAKER AND SUPPRESSED FARTHER SOUTH WITH THIS FEATURE. GIVEN THE
UNCERTAINTY...WILL STICK WITH PERSISTENCE AND NOT MAKE TOO MANY
CHANGES TO THE FORECAST IN THE LATER PERIODS.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
CONDITIONS WILL BEGIN TO DETERIORATE OVER THE NEXT FEW HOURS FOR
CINCINNATI...AND LATER THIS MORNING AT THE OTHER TAF SITES...AS
SNOW MOVES INTO THE OHIO VALLEY. LENGTHY PERIODS OF IFR CONDITIONS
IN STEADY SNOWFALL ARE EXPECTED. LIFR CONDITIONS ARE ALSO POSSIBLE
AS PERIODS OF MODERATE TO HEAVY SNOW MAY IMPACT THE TAF SITES. BY
THE END OF THE TAF PERIOD...THE STEADY SNOW WILL BEGIN PULLING
AWAY. HOWEVER...SNOW SHOWERS AND LOW CEILINGS MAY HANG AROUND IN
PLACE THROUGH TUESDAY.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE ON TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING FROM 4 AM EARLY THIS MORNING TO 6 AM EST
     TUESDAY FOR OHZ042-045-046-051>056-060>065-073-074.
     WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 6 AM EST
     TUESDAY FOR OHZ026-034-035-043-044.
     WINTER STORM WARNING UNTIL 6 AM EST TUESDAY FOR OHZ070>072-
     077>082-088.
KY...WINTER STORM WARNING UNTIL 6 AM EST TUESDAY FOR KYZ089>100.
IN...WINTER STORM WARNING FROM 4 AM EARLY THIS MORNING TO 6 AM EST
     TUESDAY FOR INZ050-058-059.
     WINTER STORM WARNING UNTIL 6 AM EST TUESDAY FOR INZ066-073>075-
     080.

&&

SYNOPSIS...HAWBLITZEL
NEAR TERM...AR
SHORT TERM...HAWBLITZEL
LONG TERM...JGL
AVIATION...HATZOS
Hazardous weather outlook, Feb 14, 4:13 PM EST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EST SUN FEB 14 2010

INZ050-058-059-OHZ042-045-046-051>056-060>065-073-074-152115-
WAYNE-FAYETTE IN-UNION IN-DARKE-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
413 PM EST SUN FEB 14 2010

...WINTER STORM WARNING IN EFFECT FROM 4 AM MONDAY TO 6 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.

OHZ026-034-035-043-044-152115-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-
413 PM EST SUN FEB 14 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.

INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-152115-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
413 PM EST SUN FEB 14 2010

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

23 heavy snow. Local standard time, as filed.

Heavy Snow, Adams

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Adams forecast zone
Reported by
Trained Spotter
Coordinates
38.846, -83.472 (the zone’s center; the record gives no point)

The county garage in West Union measured 5 inches of snow while a spotter in Seaman measured 9 inches.

Heavy Snow, Brown

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Brown forecast zone
Reported by
Department of Highways
Coordinates
38.934, -83.867 (the zone’s center; the record gives no point)

The county garages in Mount Orab and Georgetown measured 5 and 8 inches of snow, respectively.

Heavy Snow, Butler

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Butler forecast zone
Reported by
Trained Spotter
Coordinates
39.439, -84.576 (the zone’s center; the record gives no point)

The county garage in Hamilton measured 4.5 inches of snow, while a spotter in Monroe measured 6 inches and another spotter in Bethany measured 6.3 inches.

Heavy Snow, Champaign

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Champaign forecast zone
Reported by
Trained Spotter
Coordinates
40.138, -83.769 (the zone’s center; the record gives no point)

The county garage in Urbana measured 5.5 inches of snow.

Heavy Snow, Clermont

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Clermont forecast zone
Reported by
Trained Spotter
Coordinates
39.047, -84.152 (the zone’s center; the record gives no point)

In Goshen, 5.5 inches of snow was measured. Eight and a half inches was measured in Batavia, with 9 inches by another spotter in Bethel.

Heavy Snow, Clinton

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Clinton forecast zone
Reported by
Official NWS Observations
Coordinates
39.415, -83.808 (the zone’s center; the record gives no point)

At the Wilmington forecast office 5.8 inches of snow was measured.

Heavy Snow, Delaware

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Delaware forecast zone
Reported by
Trained Spotter
Coordinates
40.278, -83.005 (the zone’s center; the record gives no point)

A spotter in Powell measured 5.5 inches of snow, while 7 inches was measured in Delaware.

Heavy Snow, Fairfield

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Fairfield forecast zone
Reported by
Trained Spotter
Coordinates
39.752, -82.631 (the zone’s center; the record gives no point)

A spotter in Pickerington measured 6 inches of snow, while another measured 8.5 inches in Baltimore.

Heavy Snow, Fayette

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Fayette forecast zone
Reported by
Trained Spotter
Coordinates
39.560, -83.456 (the zone’s center; the record gives no point)

Four inches of snow was measured in Washington Court House.

Heavy Snow, Franklin

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Franklin forecast zone
Reported by
Trained Spotter
Coordinates
39.970, -83.009 (the zone’s center; the record gives no point)

Five and a half inches was measured at the OSU campus in Columbus. A spotter in Westerville measured 6 inches, while another in Columbus measured 6.5 inches.

Heavy Snow, Greene

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Greene forecast zone
Reported by
Department of Highways
Coordinates
39.692, -83.890 (the zone’s center; the record gives no point)

Five and a half inches was measured by a spotter in Beavercreek. Another in Fairborn measured 6 inches, while the county garage in Xenia measured 6.5 inches.

Heavy Snow, Hamilton

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Hamilton forecast zone
Reported by
Trained Spotter
Coordinates
39.196, -84.543 (the zone’s center; the record gives no point)

Snowfall across the county ranged from 6 inches in Forest Park, to 7 inches in Delhi and Cheviot, to 7.8 inches in Sharonville.

Heavy Snow, Highland

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Highland forecast zone
Reported by
Department of Highways
Coordinates
39.185, -83.601 (the zone’s center; the record gives no point)

The county garage in Hillsboro measured 6 inches of snowfall.

Heavy Snow, Licking

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Licking forecast zone
Reported by
Trained Spotter
Coordinates
40.092, -82.483 (the zone’s center; the record gives no point)

A spotter in Newark measured 7 inches of snowfall.

Heavy Snow, Madison

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Madison forecast zone
Reported by
Department of Highways
Coordinates
39.894, -83.400 (the zone’s center; the record gives no point)

The county garage in London measured 6 inches of snow.

Heavy Snow, Miami

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Miami forecast zone
Reported by
Department of Highways
Coordinates
40.053, -84.229 (the zone’s center; the record gives no point)

The county garages in Troy and Piqua measured 5 inches of snow, while a spotter in Troy measured 6 inches.

Heavy Snow, Montgomery

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Montgomery forecast zone
Reported by
NWS Employee
Coordinates
39.755, -84.291 (the zone’s center; the record gives no point)

Seven inches of snow fell in Miamisburg. Spotters measured 6.5 inches in Centerville, 5.5 inches in Brookville, and 5.3 inches in Huber Heights.

Heavy Snow, Pickaway

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Pickaway forecast zone
Reported by
Trained Spotter
Coordinates
39.642, -83.024 (the zone’s center; the record gives no point)

Six inches of snow fell in Circleville.

Heavy Snow, Pike

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Pike forecast zone
Reported by
Department of Highways
Coordinates
39.077, -83.067 (the zone’s center; the record gives no point)

Five inches of snow fell at the county garage in Piketon and Waverly. A spotter measured 6 inches in Jasper.

Heavy Snow, Ross

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Ross forecast zone
Reported by
Department of Highways
Coordinates
39.338, -83.057 (the zone’s center; the record gives no point)

Five inches of snow fell at the county garage in Chillicothe.

Heavy Snow, Scioto

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Scioto forecast zone
Reported by
Trained Spotter
Coordinates
38.804, -82.993 (the zone’s center; the record gives no point)

Nine inches of snow was measured in Rosemount.

Heavy Snow, Union

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Union forecast zone
Reported by
Trained Spotter
Coordinates
40.299, -83.372 (the zone’s center; the record gives no point)

Six inches of snow was measured in Marysville.

Heavy Snow, Warren

When
February 15, 2:00 AM EST to February 16, 6:00 AM EST
Where
Warren forecast zone
Reported by
Department of Highways
Coordinates
39.428, -84.167 (the zone’s center; the record gives no point)

The county garage in Lebanon measured 8 inches of snowfall. A spotter measured 5.8 inches in Landen.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2010Every state in 2010This day in weather historyWarnings in Ohio, February 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 211176, 211177, 211178, 211179, 211180, 211181, 211182, 211183, 211184, 211185, 211186, 211187, 211188, 211189, 211190, 211191, 211192, 211193, 211194, 211195, 211196, 211197, 211198.